# SDR QXEA2009070900510

- Difficulty date: July 6, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - NUMEROUS PITS ALONG INBOARD FLOORBOARD SUPPORT FLANGE OF SEAT TRACK NR 7 BETWEEN STA X361.0 AND 401.0.  SEAT TRACK NR 7 FOUND TO BE OUT OF LIMITS REF RD 8/4-53-884 NOTE ON PG 2.  REMOVED NR 7 SEAT TRACK IAW Q400 SRM 51-41-00, 51-42-05 AND 51-40-07.  MATCH DRILLED AND INSTALLED NEW SEAT TRACK IAW Q400 SRM 51-40-07, 51-21-10, 51-42-05 AND 51-40-15.
